# SDR FDEA202206231539

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-300
- Aircraft serial: 43547
- Aircraft time: 12,565 hours, 5,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4102408G
- Part serial: 339
- Condition: Chafed
- Part time: 12,565 hours, 5,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE SLAT #11 HAS A WEAR GROOVE ON THE UNDERSIDE(CONCAVE SIDE) SKIN.   COMPLIED WITH E.A. H-5750-T0369144 P1.
